# SDR SWAA2017100316871

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 36,052 hours, 17,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: P2070001214
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT SHIELD BROKEN.  R&R SHIELD PER SIP.
